MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. VENTRIO MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. VENTRIO MESH; SURGICAL MESH
Catalog Number 0010213
Medical Device Problem Codes Shelf Life Exceeded (1567); Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is confirmed as a use related error.The labeled expiration date on the product is 03/28/2018 and as reported was implanted on (b)(6) 2018.The product was provided to the facility on 06/17/2015, approximately three years prior to implant.Multiple good faith efforts were made requesting additional information.This included asking whether any additional medical or surgical intervention was administered due to this error.To date there has been no response.A review of the manufacturing records shows that the product expiration date ¿03/2018¿ on all printed labels is the correct in accordance to the procedure and all other applicable manufacturing procedures.Should additional information be provided, a supplemental emdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard; not returned.
 
Event or Problem Description
The user facility reported that on (b)(6) 2018 an expired ventrio mesh was inadvertently placed in a patient.The labeled expiration date is 03/28/2018.

Brand Name
VENTRIO MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key7635647
Report Number1213643-2018-02180
Device Sequence Number1530262
Product Code FTL
UDI-Device Identifier00801741016400
UDI-Public(01)00801741016400
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2018
Device Catalogue Number0010213
Device Lot NumberHUZC0582
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date06/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1